PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 68 | 1 |
Tytuł artykułu

On a subordination result for analytic functions defined by convolution

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we discuss some subordination results for a subclass of functions analytic in the unit disk U.
Słowa kluczowe
Rocznik
Tom
68
Numer
1
Opis fizyczny
Daty
wydano
2014
online
2015-05-23
Twórcy
Bibliografia
  • Aouf, M. K., Shamandy, A., Mostafa, A. O., El-Emam, F., Subordination resultsnassociated with β-uniformly convex and starlike functions, Proc. Pakistan Acad. Sci. 46, no. 2 (2009), 97-101.
  • Attiya, A. A., Cho, N. E., Kutbi, M. A., Subordination properties for certain analytic functions, Int. J. Math. Math. Sci. 2008, Article ID 63825 (2008).
  • Latha, S., Shivarudrappa, L., A note on coefficient estimates for a class of analytic functions, Advances in Inequalities for Series (2008), 143-149.
  • Selvaraj, C., Karthikeyan, K. R., Certain subordination results for a class of analytic functions defined by the generalized integral operator, Int. J. Comput. Math. Sci. 2, no. 4 (2008), 166-169.
  • Wilf, H. S., Subordinating factor sequences for some convex maps of unit circle, Proc. Amer. Math. Soc. 12 (1961), 689-693.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2014_68_1_59
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.